Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Moduli spaces of $p$-divisible groups

Author: Eva Viehmann
Journal: J. Algebraic Geom. 17 (2008), 341-374
Published electronically: December 5, 2007
MathSciNet review: 2369090
Full-text PDF

Abstract | References | Additional Information

Abstract: We study the global structure of moduli spaces of quasi-isogenies of $p$-divisible groups introduced by Rapoport and Zink. We determine their dimensions and their sets of connected components and of irreducible components. If the isocrystals of the $p$-divisible groups are simple, we compute the cohomology of the moduli space. As an application we determine which moduli spaces are smooth.

References [Enhancements On Off] (What's this?)


Additional Information

Eva Viehmann
Affiliation: Mathematisches Institut der Universität Bonn, Beringstrasse 1, 53115 Bonn, Germany

Received by editor(s): March 31, 2006
Received by editor(s) in revised form: February 8, 2007
Published electronically: December 5, 2007